Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Complete existential theory of Sheffer's postulates for Boolean algebras


Author: L. L. Dines
Journal: Bull. Amer. Math. Soc. 21 (1915), 183-188
DOI: https://doi.org/10.1090/S0002-9904-1915-02595-4
This work is cited by: Bull. Amer. Math. Soc., Volume 26, Number 10 (1920), 449--454
MathSciNet review: 1559609
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1915-02595-4